MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18093530
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted for this complaint with associated mfr# 2954740-2017-00136.Additional procode: krd.(b)(4).Concomitant medical product: microcatheter (coiling support, hi-lex corporation) the product will not be returned for analysis however a device history record.Review is currently being conducted and the results are not yet available.No conclusion is made at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a health care professional, during the procedure a deltamaxx cerecyte 18sys (cdx18093530/c34622) coil failed to detach.The procedure was the endovascular aneurysm repair of an aneurysm at the internal iliac artery.Coils (presidio18x12mm, deltamaxx 10mm, deltamaxx 9mm) were inserted in order, after which the deltamaxx (complaint product ) was inserted as the fourth coil and the coil was placed.However, the coil could not be detached.Therefore, the coil was replaced with another one (different lot #, same size).The procedure was successfully completed without further issues or delay.There was also no patient injury or complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for investigation.No further information is available.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
This is final mdr report being submitted for this complaint with associated mfr# 2954740-2017-00136.Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.There is no current safety signal identified related to the reported event based on review of complaint history for the device.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6643243
Report Number2954740-2017-00136
Device Sequence Number11089181
Product Code HCG
UDI-Device Identifier10878528008603
UDI-Public(01)10878528008603(17)200331(10)C34622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberCDX18093530
Device Lot NumberC34622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by ManufacturerNot provided
Not provided
07/28/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date06/21/2017
06/22/2017
07/31/2017
Patient Sequence Number1